A mathematical study of a two-regional population growth model

The paper provides a mathematical study of a model of urban dynamics, adjusting to an ecological model proposed by Lotka and Volterra. The model is a system of two first-order non-linear ordinary differential equations. The study proposed here completes the original proof by using the main tools suc...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Comptes rendus. Biologies 2004-11, Vol.327 (11), p.977-982
Hauptverfasser: El Ghordaf, Jalila, Hbid, Moulay Lhassan, Arino, Ovide
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:The paper provides a mathematical study of a model of urban dynamics, adjusting to an ecological model proposed by Lotka and Volterra. The model is a system of two first-order non-linear ordinary differential equations. The study proposed here completes the original proof by using the main tools such as a Lyapunov function. To cite this article: J. El Ghordaf et al., C. R. Biologies 327 (2004). Cet article propose un modèle mathématique de dynamique urbaine, ajusté au modèle écologique de Lotka et Volterra. Ce modèle constitue un système de deux équations différentielles ordinaires non linéaires du premier ordre. La présente étude complète la preuve originale par l'utilisation d'outils principaux tels que la fonction de Lyapunov. Pour citer cet article : J. El Ghordaf et al., C. R. Biologies 327 (2004).
ISSN:1631-0691
1768-3238
DOI:10.1016/j.crvi.2004.09.006